Embedding of quasi-residual designs

Singhi, N. M. ; Shrikhande, S. S. (1974) Embedding of quasi-residual designs Geometriae Dedicata, 2 (4). pp. 509-517. ISSN 0046-5755

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/n76015456x8457...

Related URL: http://dx.doi.org/10.1007/BF00147575


A simple sufficient condition for embedding of a quasiresidual balanced incomplete block design into the corresponding symmetric balanced incomplete block design is obtained.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:50421
Deposited On:23 Jul 2011 12:04
Last Modified:13 Jul 2012 09:31

Repository Staff Only: item control page